Ramified Coverings with Nonpositive Curvature.

Viktor Schroeder; Susana Fornari

Mathematische Zeitschrift (1990)

  • Volume: 203, Issue: 1, page 123-128
  • ISSN: 0025-5874; 1432-1823

How to cite


Schroeder, Viktor, and Fornari, Susana. "Ramified Coverings with Nonpositive Curvature.." Mathematische Zeitschrift 203.1 (1990): 123-128. <http://eudml.org/doc/174117>.

author = {Schroeder, Viktor, Fornari, Susana},
journal = {Mathematische Zeitschrift},
keywords = {non-positive curvature; ramified coverings},
number = {1},
pages = {123-128},
title = {Ramified Coverings with Nonpositive Curvature.},
url = {http://eudml.org/doc/174117},
volume = {203},
year = {1990},

AU - Schroeder, Viktor
AU - Fornari, Susana
TI - Ramified Coverings with Nonpositive Curvature.
JO - Mathematische Zeitschrift
PY - 1990
VL - 203
IS - 1
SP - 123
EP - 128
KW - non-positive curvature; ramified coverings
UR - http://eudml.org/doc/174117
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.